# SDR CALA2015061593918

- Difficulty date: June 13, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 99,430 hours, 15,646 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STRINGER 21R, BS 355 SKIN DENT HAD AN INTERIM REPAIR ACCOMPLISHED IAW ECRA 5330-05077.  VERIFIED DAMAGE REMOVAL, MANUFACTURED & INSTALLED DOUBLER & TRIPLER IAW SRM 53-10-01 REPAIR 1 DETAIL III & ECRA 5330-05239.
